It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have a similar situation. Just about 3 months ago I switched from Ortho Evra (the patch) to Microgestin Fe120 only because it was cheaper taking the pill. I was on the patch for 6 years, and I loved it..except the cost. Now I am seriously thinking about changing back to the patch because I have started to get the "flesh colored bumps that's noticeable under light" and the little cysts along the jaw/chin/neck area. I talked to the doctor, and she said it was probably because my body was getting used to it. Also, I noticed when I was on the sugar pills while the week during my period, my skin would clear up then get worse when I got off my period. Does that happen to you, too? I'm about two weeks away on my 3rd month, so I think I will stick it out one more month to see if there's any changes, and if not, I will gladly pay the extra money and go back on the patch. I'll let you know how it goes!
[QUOTE=ttyler;4035527]I have a similar situation. Just about 3 months ago I switched from Ortho Evra (the patch) to Microgestin Fe120 only because it was cheaper taking the pill. I was on the patch for 6 years, and I loved it..except the cost. Now I am seriously thinking about changing back to the patch because I have started to get the "flesh colored bumps that's noticeable under light" and the little cysts along the jaw/chin/neck area. I talked to the doctor, and she said it was probably because my body was getting used to it. Also, I noticed when I was on the sugar pills while the week during my period, my skin would clear up then get worse when I got off my period. Does that happen to you, too? I'm about two weeks away on my 3rd month, so I think I will stick it out one more month to see if there's any changes, and if not, I will gladly pay the extra money and go back on the patch. I'll let you know how it goes![/QUOTE]

Hi ttyler.
What were your experiences with Ortha Evra? Did you get any acne during the first couple months you started? (Hopefully you remember, considering you started the patch 6 years ago..) And I also was curious about any weight gains or any other side effects that you had.
I would really like to hear from you!
Thank you:)





All times are GMT -7. The time now is 04:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!